A Tauberian theorem for (A)(C, alpha) summability


Erdem Y., ÇANAK İ.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, cilt.60, ss.2920-2925, 2010 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 60 Konu: 11
  • Basım Tarihi: 2010
  • Doi Numarası: 10.1016/j.camwa.2010.09.047
  • Dergi Adı: COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Sayfa Sayıları: ss.2920-2925

Özet

In this paper we prove a Tauberian theorem for (A)(C, alpha) summability method, which extends the well-known classical Tauberian theorem due to Tauber [A. Tauber, Ein satz der Theorie der unendlichen Reihen, Monatsh. Math. 8 (1897) 273-277]. (C) 2010 Elsevier Ltd. All rights reserved.